# SDR SWAA2012050303669

- Difficulty date: May 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N283AT
- Make and model: Boeing 737-76N
- Aircraft serial: 34479
- Aircraft time: 22,415 hours, 10,297 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT PER MM.
